# SDR SWAA2021042712331

- Difficulty date: August 26, 2020
- Submitted: April 27, 2021
- Operation: Air carrier
- Aircraft: N493WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32477
- Aircraft time: 53,633 hours, 31,840 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Pressure Deck
- Condition: Out Of Tolerance
- Location: Cockpit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING COMPLETION OF CCN 1-A53-33179 R1 U201423 STEP 7 FOUND 2 EACH HOLES COMMON TO FLIGHT DECK FLOOR REPAIR AREA TO BE OUT OF ROUND. AREAS MARKED. / REAMED 2 EA. HOLES TO CORRECT OUT-OF-ROUND CONDITION AND REPAIRED AREA PER E.R 20-03177 REV. IR AND E.A 20-153-01696 REV IR;
